{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
J-GLOBAL ID:201602007533375288   Reference number:68A0220595

Some results on cyclic codes which are invariant under the affine group and their applications

Author (3):
Volume: 11  Issue: 56  Page: 475-496  Publication year: 1967
JST Material Number: D0449A  ISSN: 0019-9958  CODEN: IFCNA   Document type: Article
Article type: 原著論文  Country of issue: United States (USA) 
Terms in the title (2):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page